To think they will all be the same.(5 Posts)
Join the discussion
To use this feature subscribe to Mumsnet Premium - get first access to new features see fewer ads, and support Mumsnet.Start using Mumsnet Premium
I tried microgynon last year. I woke up on the 2nd night of taking it and had a panic attack. The next night I was meaning over a bowl feeling sick to my stomach. The third night I felt down and sick all day. I stopped taking it. Felt normal 24 hours later.
I was offered the mini pill back in march. I took it. I had a panic attack on the 3rd night. But I carried on. No nausea. But I bled and bled and bled. I had to stop.
My periods are now making me feel ill. I wrote another post earlier. I constantly feel sick and brain fog is awful. Headaches too. Only feeling "ok" for a handful of days a month.
I'm not sure whether to buy a different pill from superdrug online to try. But won't all combi pills be the same? I'm likely to have panic attacks and nausea etc as the hormones start to change?
I have never had panicky episodes any other times. Just when I start birth control.
In desperate to get sorted. Would you say they will all affect me the same? Thanks in advance!
There are other options to try (coil/implant) but it's impossible to say if these will have the same effect.
Have you had your bloods tested when you are not on any birth control? You could be anaemia leading to the I'll feeling during your period.
Can you try something else like the coil?
Hi just had bloods checked. My iron levels are up to good levels now.
I've seen a low dose one called lorstan 20 (might be spelt wrong) which has lower estrogen. I'm not sure whether to contact my Dr tomorrow to see what she thinks. Or order some to try. It says it reduced side effects in many women. But it still says 1 in 10 get nausea etc.
Personally I wouldn't want to try anything you couldn't stop yourself e.g. coil etc as if it made you unwell it may be very difficult to get it removed.
Join the discussion
Please login first.